# SDR UALA2013071004812

- Difficulty date: July 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,331 hours, 23,553 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BOOM MICROPHONE IS DEFECTIVE.   MICOPHONE WILL NOT TRANSMIT. REPLACED BOOM MIC.
